MathSciNet Relay Station
MathSciNet bibliographic data
MR1138545 (93b:42028) 42B20 (42B25 42B30 46E99 47G10)
Di Fazio, G.; Ragusa, M. A. Commutators and Morrey spaces. Boll. Un. Mat. Ital. A (7) 5 (1991), no. 3, 323–332.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement